# SDR YTRR104408

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 1,156 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 407340302101
- Part serial: 475
- Condition: Cracked
- Location: Rotor Brake
- Part time: 1,156 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROUTINE INSPECTION FOUND CALIPER HOUSING CRACKED AT MOUNTING FLANGE ON ROTOR BRAKE.
